Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 96, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2012, 5:43 PM CDT for Emmons County, Morton County, Sioux County, North Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2012, 5:43 PM CDT (22:43 UTC)
- Expired
- Jun 30, 2012, 6:31 PM CDT
- In force
- 48 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Emmons County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 53 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -371 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KBIS 302243 SVRBIS NDC029-059-085-302345- /O.NEW.KBIS.SV.W.0096.120630T2243Z-120630T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 543 PM CDT SAT JUN 30 2012 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA NORTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA * UNTIL 645 PM CDT * AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CANNON BALL...OR 34 MILES SOUTH OF BISMARCK...AND MOVING EAST AT 15 MPH. THIS STORM WAS EXPANDING SOUTHEASTWARD TOWARDS PRAIRIE KNIGHTS RESORT. * LOCATIONS IMPACTED INCLUDE... CANNON BALL AND PRAIRIE KNIGHTS RESORT...AND AREAS OF EMMONS COUNTY WEST OF AND INCLUDING TEMVIK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS. VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4645 10024 4619 10024 4622 10076 4643 10077 TIME...MOT...LOC 2242Z 272DEG 11KT 4633 10058 WIND...HAIL <50MPH 1.00IN $$ VINING
3 follow-up statements
537 WWUS53 KBIS 302249 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 549 PM CDT SAT JUN 30 2012 NDC029-059-085-302345- /O.CON.KBIS.SV.W.0096.000000T0000Z-120630T2345Z/ EMMONS ND-MORTON ND-SIOUX ND- 549 PM CDT SAT JUN 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN SIOUX...SOUTHEASTERN MORTON AND CENTRAL EMMONS COUNTIES UNTIL 645 PM CDT... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF PRAIRIE KNIGHTS RESORT...OR 37 MILES SOUTH OF BISMARCK...MOVING EAST AT 15 MPH. AT 539 PM CDT...GOLFBALL SIZE HAIL WAS REPORTED BETWEEN CANNONBALL AND SOLEN WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AREAS BETWEEN PRAIRIE KNIGHTS RESORT AND TEMVIK. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4645 10024 4619 10024 4622 10076 4643 10077 TIME...MOT...LOC 2248Z 281DEG 12KT 4630 10054 WIND...HAIL <50MPH 1.75IN $$ VINING/AYD
306 WWUS53 KBIS 302317 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 617 PM CDT SAT JUN 30 2012 NDC059-085-302327- /O.CAN.KBIS.SV.W.0096.000000T0000Z-120630T2345Z/ MORTON ND-SIOUX ND- 617 PM CDT SAT JUN 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIOUX AND SOUTHEASTERN MORTON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4621 10057 4632 10055 4645 10024 4619 10024 TIME...MOT...LOC 2317Z 294DEG 14KT 4625 10040 $$ NDC029-302345- /O.CON.KBIS.SV.W.0096.000000T0000Z-120630T2345Z/ EMMONS ND- 617 PM CDT SAT JUN 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EMMONS COUNTY UNTIL 645 PM CDT... AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 9 MILES WEST OF LINTON...OR 42 MILES SOUTHEAST OF BISMARCK...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TEMVIK AND LINTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4621 10057 4632 10055 4645 10024 4619 10024 TIME...MOT...LOC 2317Z 294DEG 14KT 4625 10040 WIND...HAIL <50MPH 1.75IN $$ VINING
148 WWUS53 KBIS 302331 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 631 PM CDT SAT JUN 30 2012 NDC029-302341- /O.CAN.KBIS.SV.W.0096.000000T0000Z-120630T2345Z/ EMMONS ND- 631 PM CDT SAT JUN 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EMMONS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4621 10057 4632 10055 4645 10024 4619 10024 TIME...MOT...LOC 2331Z 294DEG 14KT 4623 10033 $$ VINING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:01 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 30, 3:01 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 301 PM CDT SAT JUN 30 2012 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... CONCERNS THIS PERIOD INCLUDE THUNDERSTORMS THIS THIS EVENING AND AGAIN SUNDAY NIGHT...AND FIRE WEATHER CANCERS SOUTHWEST SUNDAY. LATE SATURDAY AFTERNOON MULTIPLE OUTFLOW BOUNDARIES EXIST ACROSS SOUTH CENTRAL THROUGH EAST CENTRAL NORTH DAKOTA. A SURFACE TROUGH OF LOW PRESSURE OVER WESTERN NORTH DAKOTA IS FORECAST TO MOVE EAST TONIGHT. EXPECT THE AREA OF INTEREST TO BE DEFINED BY THE WESTERN TROUGH MOVING EAST AND INTERSECTING THE LOW LEVEL OUTFLOW BOUNDARIES CENTRAL AND EAST. SATELLITE TRENDS SUGGEST THE AREA OVER THE WESTERN THIRD OF THE STATE IS PRETTY WELL CAPPED. WEAK SHORTWAVE TOPPING THE RIDGE LATE SATURDAY AFTERNOON SHOULD HELP GET THE STORMS GOING ESPECIALLY JAMES RIVER VALLEY THROUGH FAR SOUTH CENTRAL NORTH DAKOTA. AS THE WESTERN TROUGH MOVES EAST THE STORM ACTIVITY SHOULD BE MORE CONFINED TO THE JAMES RIVER VALLEY. WARM AND DRY ON SUNDAY AS THE H5 RIDGE AXIS WILL MOVE TO WESTERN NORTH DAKOTA SETTING UP FIRE WEATHER CONCERNS SOUTHWEST. BETTER SHORT WAVE AND ASSOCIATED SURFACE LOW PRESSURE WILL THEN SUPPORT THUNDERSTORMS WEST AND NORTH SUNDAY NIGHT. BEST CHANCES NORTHWEST AND NORTH CENTRAL. .LONG TERM...MONDAY THROUGH SATURDAY... NORTH DAKOTA WILL REMAIN IN AN ACTIVE SUMMERTIME PATTERN THROUGH THE EXTENDED PERIOD. A BROAD SOUTHWEST UPPER FLOW WILL DOMINATE THE WEATHER ACROSS THE NORTHERN PLAINS ALONG THE PERIPHERY OF A DOME OF HIGH PRESSURE OVER THE CENTRAL AND SOUTHERN PLAINS. THIS WILL PROVIDE AN ACTIVE THUNDERSTORM PATTERN THROUGH THE WEEK. DAYTIME HIGHS IN THE MID 80S TO MID 90S WITH DEWPOINTS IN THE 60S AND LOWER 70S WILL PROVIDE A RIPE ATMOSPHERE FOR DAYTIME CONVECTION THROUGH FRIDAY. A PERSISTENT LEE SIDE LOW WILL ALSO PROVIDE A FOCUSING MECHANISM FOR CONVECTION OVER EASTERN MONTANA THAT COULD DEVELOP INTO THUNDERSTORM COMPLEXES THAT TRACK INTO NORTH DAKOTA DURING THE LATE EVENINGS AND OVERNIGHT. DETERMINISTIC MODELS ARE IN AGREEMENT IN THE OVERALL PATTERN. THERE ARE AS USUAL SOME TIMING AND PLACEMENT ISSUES...HOWEVER SEE NO NEED TO DEVIATE FROM A CONSENSUS MODEL BLEND WITH PERSISTENCE AT THIS TIME. THIS RESULTS IN A HOT AND MUGGY HOLIDAY WEEK WITH THUNDERSTORM CHANCES EACH DAY THROUGH THE WEEK...WITH SEVERE STORMS POSSIBLE PRETTY MUCH EVERY DAY. BY THE WEEKEND THE BROAD DOME OF HIGH PRESSURE IS FORECAST TO EXPAND NORTHWARD AND WESTWARD FROM THE CENTRAL AND SOUTHERN PLAINS WITH A MORE ZONAL FLOW SETTING UP ACROSS NORTH DAKOTA. LOOK FOR HIGHS IN THE 80S SATURDAY. AT THIS TIME IT APPEARS THE THREAT OF THUNDERSTORMS WILL BE GREATLY DIMINISHED. && .AVIATION... AT 3 PM CDT...SURFACE LOW PRESSURE WAS CENTERED OVER WESTERN NEBRASKA AND EXTENDED NORTHWARD ACROSS THE WESTERN DAKOTAS INTO THE BORDER OF SASKATCHEWAN AND MANITOBA. THIS FEATURE IS FORECAST TO MOVE EASTWARD INTO THE EASTERN DAKOTAS TONIGHT. ALONG AND AHEAD/EAST OF THE TROUGH WILL BE THE FOCUS FOR THUNDERSTORMS DURING THE AFTERNOON AND EVENING CENTRAL AND EAST. VFR EXPECTED AT ALL TAF SITES THROUGH THE TAF PERIOD. KJMS AND KMOT LIKELY TO SEE THUNDERSTORMS DEVELOP DURING THE MID/LATE AFTERNOON IN THE VICINITY AND ALSO AFTER 00Z...PERHAPS LINGERING AT KJMS UNTIL 06Z. KBIS WILL SEE THUNDERSTORMS VICINITY AFTER 20Z AND THE THREAT SHOULD END BY AROUND 01Z. KDIK/KISN SHOULD REMAIN WEST OF THE THUNDERSTORM THREAT. && .FIRE WEATHER...ON SUNDAY THE H5 RIDGE AXIS WILL MOVE TO WESTERN NORTH DAKOTA SETTING UP WARM TEMPERATURES THROUGH WESTERN NORTH DAKOTA. LOW PRESSURE IN MONTANA WILL ALSO INCREASE THE SOUTHERLY WINDS. EXPECT HIGHS OF MID TO UPPER 90S SOUTHWEST...WITH 25 TO 35 MPH WINDS AND RELATIVE HUMIDITY NEAR 20 PERCENT. WILL ISSUE A RED FLAG WARNING FOR BOWMAN AND SLOPE COUNTIES SUNDAY AFTERNOON AND EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 11 PM MDT SUNDAY FOR NDZ040-043. && SHORT TERM...WAA LONG TERM....JV AVIATION...JV
Hazardous weather outlook, Jun 30, 5:49 AM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 549 AM CDT SAT JUN 30 2012 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 011100- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 549 AM CDT SAT JUN 30 2012 /449 AM MDT SAT JUN 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS CENTRAL NORTH DAKOTA...IN PARTICULAR THE JAMES RIVER VALLEY TODAY. A SURFACE TROUGH WILL SLIDE INTO CENTRAL NORTH DAKOTA DURING THE AFTERNOON WITH SHOWERS AND THUNDERSTORMS FORECAST ALONG AND AHEAD OF THE TROUGH. A POTPOURRI OF SEVERE WEATHER IS POSSIBLE WITH LARGE HAIL...DAMAGING WINDS...AND A POSSIBLE TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...SOME SEVERE...ARE FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT. CHANCES FOR THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY IF SEVERE WEATHER DEVELOPS. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212 TO REPORT ANY SEVERE WEATHER YOU OBSERVE. NDZ001-009-017-031-032-040-043-011100- DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 549 AM CDT SAT JUN 30 2012 /449 AM MDT SAT JUN 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY...HOWEVER ANY THUNDERSTORMS THAT DEVELOP ARE FORECAST TO REMAIN BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE SUNDAY AFTERNOON AND EVENING...AND INCREASE IN COVERAGE SUNDAY NIGHT THROUGH MONDAY MORNING. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE. THERE WILL BE CONTINUED CHANCES OF THUNDERSTORMS TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Special weather statement, Jun 30, 4:06 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 406 PM CDT SAT JUN 30 2012 NDZ034-045-046-302130- EMMONS ND-MORTON ND-SIOUX ND- 406 PM CDT SAT JUN 30 2012 ...THUNDERSTORMS DEVELOPING ACROSS SOUTH CENTRAL NORTH DAKOTA... AT 402 PM CDT/302 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF BISMARCK TO 10 MILES EAST OF WATAUGA...AND MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HUFF... SOLEN... FORT RICE... SELFRIDGE... CANNON BALL... PRAIRIE KNIGHTS RESORT... FORT YATES... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. VINING
Special weather statement, Jun 30, 4:31 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 431 PM CDT SAT JUN 30 2012 NDZ034>036-045-046-302200- BURLEIGH ND-EMMONS ND-KIDDER ND-MORTON ND-SIOUX ND- 431 PM CDT SAT JUN 30 2012 ...THUNDERSTORMS DEVELOPING OVER NORTHEASTERN SIOUX...SOUTHEASTERN MORTON...WESTERN KIDDER...NORTHWESTERN EMMONS AND EASTERN BURLEIGH COUNTIES... AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 39 MILES NORTHEAST OF BISMARCK TO 38 MILES SOUTH OF BISMARCK...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... FORT RICE... STERLING... TUTTLE... CANNON BALL... DRISCOLL... MOFFIT... PRAIRIE KNIGHTS RESORT... HORSEHEAD LAKE... ROBINSON... HAZELTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. VINING
Local storm report, Jun 30, 5:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
539 PM CDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 3 E SOLEN 46.39N 100.74W
06/30/2012 E1.00 INCH SIOUX ND TRAINED SPOTTER
HAIL BEGAN AT 1720 AND WAS ONGOING AT THE TIME OF THE
CALL
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:19 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Jun 30, 1:40 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 23 min |
| Jun 30, 2:15 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 60 min |
| Jun 30, 3:09 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 66 min |
| Jun 30, 3:54 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 66 min |
| Jun 30, 8:05 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 40 min |
| Jun 30, 8:31 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman, Wells | 44 min |
| Jun 30, 3:36 PM CDT | Red Flag Warning | BIS | Bowman, Slope | 32 hr |
| Jun 30, 4:25 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 65 min |
| Jun 30, 4:46 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 59 min |
| Jun 30, 5:34 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 39 min |
| Jun 30, 6:00 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 30 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.